# SDR SWAA2022111770636

- Difficulty date: November 12, 2022
- Submitted: November 17, 2022
- Operation: Air carrier
- Aircraft: N569WN
- Make and model: Boeing 737-7CT
- Aircraft serial: 33656
- Aircraft time: 66,340 hours, 34,395 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LAB. B. EMERGENCY EXIT SIGN IS INOP / [01] RESEATED BATTERY PACK AND PERFORMED GOOD TEST OF BATTERY PACK AND EMERGENCY LIGHTS AS PER REF. AMM 33-51-06-960-805.;[02] CERTIFY ALL WORK PERFORMED AND GOOD OP CHECK AS PER AMM 33-51-06-960-805.;[03] VERIFIED CORRECTIVE ACTION 1.
